Alert archive / Puerto Rico / Areal Flood Warnings in 2011
Areal Flood Warning 46, NWS JSJ
NWS JSJ issued this areal flood warning at Aug 23, 2011, 10:19 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2011, 10:19 AM CDT (15:19 UTC)
- Expired
- Aug 24, 2011, 1:55 AM CDT
- In force
- 16 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Aug 23, 2:57 AM CDT, 7 hours 22 minutes earlier.
Area forecast discussion, Aug 23, 2:57 AM CDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
357 AM AST TUE AUG 23 2011
.SYNOPSIS...FEEDER BANDS ASSOCIATED TO HURRICANE IRENE WILL
CONTINUE TO IMPACT PR THROUGH TODAY. TROPICAL WAVE WILL MOVE
ACROSS THE AREA SUN NIGHT. SUBEQUATORIAL RIDGE TO DOMINATE AT
UPPER LEVELS THROUGH THE END OF THE WEEK WITH A TUTT LOW FCST FOR
EARLY NEXT WEEK.
&&
.DISCUSSION...A LONG FETCH SOUTHEAST FLOW WILL KEEP A MOIST AND
UNSTABLE AIR MASS ACROSS THE AREA THROUGH THE END OF THE WEEK WITH
MODELS KEEPING HIGH PW AND H85 THETAE VALUES THROUGH THU. SO WE ARE
IN FOR A FEW MORE DAYS OF WET WEATHER WITH SIG DRYING NOT LIKELY
UNTIL FRI OR SAT. WE SHOULD BE ABLE TO GET AT LEAST ONE DECENT DAY
OUT OF THE WEEKEND MOST LIKELY SAT. A TROPICAL WAVE WILL THEN APPROACH
THE AREA LATE SUN WITH MORE WET WEATHER. AS OPPOSED TO
IRENE...THIS WAVE WILL ENCOUNTER VERY HOSTILE UPPER LEVEL WINDS
ASSOCIATED WITH A TUTT LOW EXPECTED TO RETROGRESS TOWARD THE
AREA. HOWEVER..THE TUTT LOW COULD ENHANCE THE CHANCES FOR STRONG
TO SEVERE CONVECTION.
&&
.AVIATION...MVFR CIGS STILL LIKELY MOST OF THE DAY WITH FREQ
SHOWERS WITH VERY HEAVY RAIN THAT COULD DROP CIGS/VSBYS BRIEFLY TO
IFR OR EVEN LIFR. SIG IMPROVEMENT IN CIGS NOT LIKELY UNTIL THU.
&&
.HYDROLOGY...SOILS VERY SATURATED AT THIS TIME AND SEVERAL
IMPORTANT RIVERS STILL OUT OF THEIR BANKS. VERY LITTLE RAINFALL
WILL BE NEEDED TO CAUSE NEW FLOODING. AREAS AT GREATEST RISK ARE
ALL OF THE SOUTHERN SLOPES WITH THE LOIZA...LA PLATA AND MANATI BASINS
THE MOST VULNERABLE TO FLASH FLOODING. WEST AND NORTWEST AREAS
UNLIKELY TO EXPERIENCE FLOODING BUT SINCE SOME RAIN COULD STILL
AFFECT THE ARECIBO BASIN WILL LEAVE THE ENTIRE BASIN UNDER A
WATCH. ADDITIONAL RAIN SHOULD BE IN THE ORDER OF 1 TO 2 INCHES
MAINLY SOUTHERN SLOPES WITH LOCALIZED RATES OF 2-4 INCHES IN THE
STRONGEST CELLS.
&&
.CLIMATE......A RECORD RAINFALL OF 5.76 INCHES WAS SET AT SAN
JUAN/P.R. YESTERDAY. THIS BROKE THE OLD RECORD OF 2.49 SET IN
1909. THROUGH AUG 22 2011...A TOTAL OF 56.92 INCHES OF RAIN HAVE
BEEN MEASURED AT THE LMM SJU INTL AIRPORT. THIS REPRESENTS THE
THIRD WETTEST START TO A YEAR ON RECORD AND 4.03 INCHES AHEAD OF
LAST YEAR TO THE DATE.
A RECORD RAINFALL OF 2.87 INCHES WAS SET AT CYRIL E. KING AIRPORT/USVI
ON AUG 21ST 2011. THIS BROKE THE OLD RECORD OF 1.44 SET IN 1983.
THROUGH AUG 22 2011...A TOTAL OF 30.43 INCHES OF RAIN HAVE BEEN
MEASURED AT THE CYRIL E. KING AIRPORT. THIS REPRESENTS THE FOURTH
WETTEST YEAR ON RECORD.
A RECORD RAINFALL OF 2.65 INCH(ES) WAS SET AT CHRISTIANSTED AIRPORT/USVI
ON AUG 21ST 2011. THIS BROKE THE OLD RECORD OF 0.54 SET IN 1952.
THROUGH AUG 22 2011...A TOTAL OF 32.28 INCHES OF RAIN HAVE BEEN
MEASURED AT THE CHRISTIANSTED AIRPORT. THIS REPRESENTS THE WETTEST
START TO A YEAR ON RECORD.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 88 78 89 78 / 40 30 30 20
STT 88 79 88 79 / 50 50 40 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 9 AM AST THIS MORNING FOR CENTRAL
INTERIOR-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.
SMALL CRAFT ADVISORY UNTIL 3 PM AST THIS AFTERNOON FOR MAYAGUEZ
AND VICINITY.
VI...NONE.
&&
23/64Hazardous weather outlook, Aug 23, 5:30 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 630 AM AST TUE AUG 23 2011 AMZ710>745-PRZ001>013-241030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 630 AM AST TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF PUERTO RICO THROUGH TUESDAY MORNING. PLEASE REFER TO SHORT TERM WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY RESULT IN RAPID RISES ON RIVERS...CREEKS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAINFALL AMOUNTS GREATER THAN THREE INCHES AND FLOODING WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-241030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 630 AM AST TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY RESULT IN RAPID RISES ON GUTS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAINFALL AMOUNTS GREATER THAN THREE INCHES WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Aug 23, 9:50 AM CDT, 29 minutes before
PRC003-011-023-067-079-083-097-099-117-125-231645-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1050 AM AST TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 1245 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
HORMIGUEROS...MOCA...SAN GERMAN...AGUADA...LAS MARIAS...CABO
ROJO...MAYAGUEZ...RINCON...LAJAS AND ANASCO
AT 1045 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS OVER CABO ROJO...MOVING NORTH AT
25 MPH. THIS LINE WILL BRING STRONG GUSTY WINDS OF POSSIBLY 30 TO 45
MPH AND VERY HEAVY RAIN ACROSS THESE MUNICIPALITIES DURING THE NEXT
FEW HOURS.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
ERSpecial weather statement, Aug 23, 9:54 AM CDT, 25 minutes before
PRC019-045-047-051-091-101-105-107-135-137-143-145-231600-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1054 AM AST TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL NOON AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
COROZAL...COMERIO...BARRANQUITAS...OROCOVIS...NARANJITO...
MOROVIS...TOA ALTA...VEGA ALTA...DORADO...MANATI...VEGA BAJA AND
TOA BAJA
AT 1049 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER BARRANQUITAS...MOVING NORTH AT 25 MPH. THIS LINE
WILL BRING STRONG GUSTY WINDS OF POSSIBLY 30 TO 45 MPH AND VERY
HEAVY RAIN ACROSS THESE MUNICIPALITIES DURING THE NEXT FEW HOURS.
PERSONS IN OPEN OR EXPOSED AREAS SHOULD TAKE SHELTER.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
ERSpecial weather statement, Aug 23, 10:03 AM CDT, 16 minutes before
PRC003-011-023-067-079-083-097-099-117-125-231645-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1050 AM AST MARTES 23 DE AGOSTO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 12:45 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
HORMIGUEROS...MOCA...SAN GERMAN...AGUADA...LAS MARIAS...CABO
ROJO...MAYAGUEZ...RINCON...LAJAS Y ANASCO
A LAS 10:45 AM AST...EL RADAR DOPPLER INDICO UNA LINEA DE AGUACEROS
Y TRONADAS SOBRE CABO ROJO...MOVIENDOSE NORTE A 25 MPH. ESTA LINEA
TRAERA FUERTES VIENTOS CON RAFAGAS DE HASTA 30 A 45 MPH Y LLUVIAS
BIEN FUERTES A TRAVES DE ESTA MUNICIPALIDADES DURANTE LAS PROXIMAS
HORAS.
LLUIVAS FUERTES PUDIERAN INUNDAR AREAS DE BAJO TERRENO Y CUNETAS Y
AREAS BAJO PUENTES. EVITE ESTOS LUGARES Y NO CRUCE CARRETERAS
INUNDADAS YA QUE PUDIERA SER ARRASTRADO. AGUAS EN RIOS Y QUEBRADAS
TAMBIEN PUDIERAN ELEVARSE...POR LO TANTO BUSQUE TERRENO ALTO SI ESTA
SIENDO AMENAZADO POR AGUAS INUNDANTES.
ER/TSSpecial weather statement, Aug 23, 10:05 AM CDT, 14 minutes before
PRC009-035-043-057-075-123-133-149-231600-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1105 AM AST TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL NOON AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
COAMO...CAYEY...AIBONITO...VILLALBA...GUAYAMA...JUANA DIAZ...
SALINAS AND SANTA ISABEL
AT 1055 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS OVER SANTA ISABEL...MOVING NORTH
AT 25 MPH. THIS LINE WILL BRING STRONG GUSTY WINDS OF POSSIBLY 30 TO
50 MPH AND VERY HEAVY RAIN ACROSS THESE MUNICIPALITIES DURING THE
NEXT FEW HOURS.
PERSONS IN OPEN OR EXPOSED AREAS SHOULD TAKE SHELTER.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
ERSpecial weather statement, Aug 23, 10:06 AM CDT, 13 minutes before
PRC019-045-047-051-091-101-105-107-135-137-143-145-231600-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1054 AM AST MARTES 23 DE AGOSTO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 12:45 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
COROZAL...COMERIO...BARRANQUITAS...OROCOVIS...NARANJITO...
MOROVIS...TOA ALTA...VEGA ALTA...DORADO...MANATI...VEGA BAJA Y
TOA BAJA
A LAS 10:49 AM AST...EL RADAR DOPPLER INDICO UNA LINEA DE AGUACEROS
Y TRONADAS SOBRE BARRANQUITAS...MOVIENDOSE NORTE A 25 MPH. ESTA
LINEA TRAERA FUERTES VIENTOS CON RAFAGAS DE HASTA 30 A 45 MPH Y
LLUVIAS BIEN FUERTES A TRAVES DE ESTA MUNICIPALIDADES DURANTE LAS
PROXIMAS HORAS.
PERSONAS AL AIRE LIBRE O EN AREAS EXPUESTAS DEBERAN BUSCAR REFUGIO
INMEDIATAMENTE.
LLUIVAS FUERTES PUDIERAN INUNDAR AREAS DE BAJO TERRENO Y CUNETAS Y
AREAS BAJO PUENTES. EVITE ESTOS LUGARES Y NO CRUCE CARRETERAS
INUNDADAS YA QUE PUDIERA SER ARRASTRADO. AGUAS EN RIOS Y QUEBRADAS
TAMBIEN PUDIERAN ELEVARSE...POR LO TANTO BUSQUE TERRENO ALTO SI ESTA
SIENDO AMENAZADO POR AGUAS INUNDANTES.
ER/TSSpecial weather statement, Aug 23, 10:08 AM CDT, 11 minutes before
PRC009-035-043-057-075-123-133-149-231600-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1105 AM AST MARTES 23 DE AGOSTO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
EL MEDIODIA AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
COAMO...CAYEY...AIBONITO...VILLALBA...GUAYAMA...JUANA DIAZ...
SALINAS Y SANTA ISABEL
A LAS 10:55 AM AST...EL RADAR DOPPLER INDICO UNA LINEA DE AGUACEROS
Y TRONADAS SOBRE SANTA ISABEL...MOVIENDOSE NORTE A 25 MPH. ESTA
LINEA TRAERA FUERTES VIENTOS CON RAFAGAS DE HASTA 30 A 50 MPH Y
LLUVIAS BIEN FUERTES A TRAVES DE ESTA MUNICIPALIDADES DURANTE LAS
PROXIMAS HORAS.
PERSONAS AL AIRE LIBRE O EN AREAS EXPUESTAS DEBERAN BUSCAR REFUGIO
INMEDIATAMENTE.
LLUIVAS FUERTES PUDIERAN INUNDAR AREAS DE BAJO TERRENO Y CUNETAS Y
AREAS BAJO PUENTES. EVITE ESTOS LUGARES Y NO CRUCE CARRETERAS
INUNDADAS YA QUE PUDIERA SER ARRASTRADO. AGUAS EN RIOS Y QUEBRADAS
TAMBIEN PUDIERAN ELEVARSE...POR LO TANTO BUSQUE TERRENO ALTO SI ESTA
SIENDO AMENAZADO POR AGUAS INUNDANTES.
ER/TSThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:36 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 7:50 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Aug 22, 9:34 PM CDT | Small Craft Advisory | JSJ | 31 hr | |
| Aug 22, 10:01 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Aug 22, 10:45 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 22, 11:19 PM CDT | Areal Flood Warning | JSJ | 2 min | |
| Aug 23, 12:51 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 1:41 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 1:51 AM CDT | Areal Flood Warning | JSJ | 19 hr | |
| Aug 23, 3:01 AM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Aug 23, 3:08 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Aug 23, 3:30 AM CDT | Areal Flood Advisory | JSJ | 7 min | |
| Aug 23, 3:33 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Aug 23, 4:06 AM CDT | Special Marine Warning | JSJ | 114 min | |
| Aug 23, 5:12 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 5:33 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 6:18 AM CDT | Flash Flood Warning | JSJ | 16 hr | |
| Aug 23, 7:03 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 7:26 AM CDT | Tornado Warning | JSJ | 19 min | |
| Aug 23, 8:11 AM CDT | Severe Thunderstorm Warning | JSJ | 34 min | |
| Aug 23, 8:45 AM CDT | Severe Thunderstorm Warning | JSJ | 30 min | |
| Aug 23, 9:01 AM CDT | Special Marine Warning | JSJ | 119 min | |
| Aug 23, 10:38 AM CDT | Areal Flood Advisory | JSJ | 13 hr | |
| Aug 23, 10:47 AM CDT | Severe Thunderstorm Warning | JSJ | 43 min | |
| Aug 23, 11:00 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 23, 11:00 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Aug 23, 11:47 AM CDT | Areal Flood Advisory | JSJ | 10 hr | |
| Aug 23, 11:50 AM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Aug 23, 1:09 PM CDT | Special Marine Warning | JSJ | 96 min | |
| Aug 23, 1:24 PM CDT | Severe Thunderstorm Warning | JSJ | 36 min | |
| Aug 23, 1:36 PM CDT | Flash Flood Warning | JSJ | 104 min | |
| Aug 23, 2:46 PM CDT | Areal Flood Advisory | JSJ | 10 hr | |
| Aug 23, 3:00 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Aug 23, 3:38 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 3:46 PM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Aug 23, 4:12 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 5:59 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 6:09 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 23, 6:41 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Aug 23, 6:53 PM CDT | Areal Flood Warning | JSJ | 6 hr |
Nearby
Areal Flood Warnings in Puerto Rico, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.